# SDR SIMA201010402

- Difficulty date: April 7, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N730KW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145346
- Aircraft time: 21,251 hours, 18,871 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022002
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOR FLIGHT 4436 DURING TAKEOFF THE CREW REPORTED THE LANDING GEAR DID NOT RETRACT WHEN COMMANDED.  THE CREW RECEIVED EICAS MESSAGE 'LG/LEVER DISAGREE".  THE CREW ACCOMPLISHED THE CHECKLIST PER AIRCRAFT OPERATING MANUAL VOL 1 WHEN CYCLED GEAR HANDLE GEAR STILL REMAINED DOWN, WITH EICAS MESSAGE STILL PRESENT, WHILE TALKING TO DISPATCH AND MAKING PLANS TO RETURN FOR LANDING.  THE CREW ELECTED TO RETURN TO DCA AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT (LGEU) IAW EMB AMM 32-32-01.  PERFORMED EXTENSION AND RETRACTION OPERATIONAL CHECK IAW EMB AMM 32-30-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
